A class of positive trigonometric sums. II.
Mathematische Annalen, Tome 285 (1989) no. 1, pp. 57-74
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1989__285_1_164584,
author = {Gavin Brown and David C. Wilson},
title = {A class of positive trigonometric sums. {II.}},
journal = {Mathematische Annalen},
pages = {57--74},
year = {1989},
volume = {285},
number = {1},
zbl = {0663.42002},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164584/}
}
Gavin Brown; David C. Wilson. A class of positive trigonometric sums. II.. Mathematische Annalen, Tome 285 (1989) no. 1, pp. 57-74. http://geodesic.mathdoc.fr/item/MAN_1989__285_1_164584/